MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC ENDOWRIST; REDUCER

INTUITIVE SURGICAL, INC ENDOWRIST; REDUCER
Model Number 470381-12
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) did receive the reducer to perform failure analysis (fa).Fa was able to confirm and reproduce the customer reported complaint.The reducer was found to have a tear on the blue rubber duckbill.The torn piece was missing and was not returned with the reducer.Common causes may be attributed to damage during various handling points, including manufacturing, installation, or use.Root cause was not established.Additional observation(s) not reported by site: the reducer exhibits scratch marks on the top surface of the reducer.There was no material missing.This failure is likely caused by instruments scratching the surface of the reducer upon insertion or removal.
 
Event or Problem Description
It was reported that during a da vinci-assisted surgical procedure, the valve was damaged (chipped) on a reducer.The procedure was completing as planned with no reported injury.
 
Event or Problem Description
Refer to h11 for follow-up information.
 
Additional Manufacturer Narrative
The probable root cause of the tears/torn reducer and the and the torn piece are attributed to damage during various handling points, including manufacturing, installation, or use.The probable root cause of the scratch marks is attributed to the instruments scratching the surface of the reducer upon insertion or removal.

Brand Name
ENDOWRIST
Common Device Name
REDUCER
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key22379103
Report Number2955842-2025-28487
Device Sequence Number15528937
Product Code NAY
UDI-Device Identifier10886874112585
UDI-Public(01)10886874112585(17)260531(10)K11240523
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K162411
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 06/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number470381-12
Device Catalogue Number470381
Device Lot NumberK11240523
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/23/2025
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/01/2025
Supplement Date Received by Manufacturer07/18/2025
Initial Report FDA Received Date07/01/2025
Supplement Report FDA Received Date08/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient SexUnknown